# SDR UIEA2021071201533

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,312 hours, 12,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114T3166Y109
- Condition: Cracked
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RADIUS ANGLE #15 AFT SIDE OF SLAT #6 LEFT WING( REMOVED AND REPLACED  ANGLE #15 AFT SIDE OF SLAT #6 LEFT WING IAW B767 SRM 51-40-02 )
